This is Dr. David
why were you taking the fluoxatine and fluvoxamine and olanzapine medications? did you have depression or excessive anxiety symptoms?
did you have these symptoms like chronic pain when you were taking these medications?
erectile dysfunction can be caused by low testosterone levels at your age
have you had your testosterone levels checked?
you didn't answer my other questions.
SSRI agents can cause sexual dysfunction and lack of sex drive, but at your age, declines of testosterone levels can cause this as well.
you need your testosterone levels checked to see if they are low.
many of your symptoms are not specific for any neurological conditions.
all over your body pains can be from fibromyalgia, or polymyalgia rheumatica or osteoarthritis.
you need a full physical and blood panel workup
there are many many patients who take those medications for many years without your symptoms.
so it would be unlikely for those medications to be causing your symptoms.
why do you have a theory that taking those antidepression medications would have caused all of your symptoms currently?
not all fibromyalgia patients have depression or anxiety.
medications like cymbalta or lyrica or savella can help with fibromyalgia.
you should ask your doctor to try one of these medications to see if they help your body aches and pains.
it doesn't sound like you are willing to go back on olanzapine or fluvoxamine, even if going back on them would help your symptoms since you didn't have these symptoms while on these medications.
thanks for that information.
it could still be fibromyalgia which is causing your body aches and pains.
I didn't tell you to get those levels checked.
blood levels for seratonin, dopamine or meatonin don't help with brain levels of these neurotransmitters.
all over your body pains can be from fibromyalgia, or polymyalgia rheumatica or osteoarthritis
low testosterone levels can cause erectile dysfunction at this point.
lack of exercise, too much caffeine, poor sleep habits can cause insomnia.
you can see a neurologist and get EMG nerve conduction studies, but I bet your nerve function will be normal.
that is good the gabapentin is working for you. that is a sign you most likely have fibromyalgia
ask your rheumatologist if you may have polymyalgia rheumatica and if a course of steroid medications could help your pain.
let me know if you have other questions.
if done for now, please leave positive rating of 3-5 stars so I can get credit for helping you today
we only get credit for helping clients after positive feedback
you can always reach me directly with "a question for Dr. David" in the medicine or oncology categories if you have other questions
here is my website if you need to reach me:
Thanks for using JustAnswers.com
no, CT scan or MRI scan would not see nerve ending damage.
you can have a small nerve biopsy.
but I bet the biopsy results will show normal nerves.
you can also ask your doctor for blood test for ANA, ESR and other blood tests to check for autoimmune disorders which can cause antibodies which can attack your own nerves.